# SDR QXEA9700303

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Nr 2 Bagg Compt
- Part time: 14,032 hours
- Component: Dhav, 82522710001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BAG SMOKE DETECTOR TESTS OK BUT DOES NOT STOP WHEN SWITCH IS RELEASED.  REPLACED SMOKE DETECTOR, OPERATIONAL CHECK GOOD.
